Advertisement

Siberian Mathematical Journal

, Volume 13, Issue 3, pp 415–420 | Cite as

Two remarks about Goldie's localization

  • V. T. Markov
Article
  • 17 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. W. Goldie, “Localization in noncommutative neotherian rings,” J. Algebra,5, No. 1, 89–105 (1967).Google Scholar
  2. 2.
    L. Silver, “Noncommutative localizations and applications,” J. Algebra,7, No. 1, 44–76 (1967).Google Scholar
  3. 3.
    K. Morita, “Localizations in categories of modules,” Math. Z.,114, No. 2, 121–130 (1970).Google Scholar
  4. 4.
    C. Procesi, “Zero-dimensional noncommutative rings with polynomial identity,” Rend. Circolo Mat. Palermo,17, No. 1, 5–12 (1968).Google Scholar
  5. 5.
    E. Posner, “On prime rings satisfying polynomial identities,” Proc. Amer. Math. Soc.,11, 180–184 (1960).Google Scholar
  6. 6.
    H. Cartan and S. Eilenberg, Homological Algebra, Princeton Univ. Press, Princeton, N. J. (1956).Google Scholar
  7. 7.
    A. W. Goldie, “A note on noncommutative localization,” J. Algebra,8, No. 1, 41–44 (1968).Google Scholar
  8. 8.
    N. Popescu and T. Spircu, “Sur les epimorphismes plats d'anneaux,” C. r. Acad. Sci.,268, No. 7, p. A376-A379 (1969).Google Scholar
  9. 9.
    P. Gabriel. “De categories abeliennes,” Bull. Soc. Math. France,90, p. 323–448 (1962).Google Scholar
  10. 10.
    R. McConnel, “The Noetherian property in complete rings and modules,” J. Algebra,12, No. 1, 143–153 (1969).Google Scholar

Copyright information

© Consultants Bureau 1972

Authors and Affiliations

  • V. T. Markov

There are no affiliations available

Personalised recommendations